Magnesium 500mg daily for migraines

Question

Hi thanks for accepting me. Sorry if this question has been asked but starting in July I began taking Magnesium 500mg daily for migraines (along with B2 and coq 10) ….. so long story short I was having serious gastro issues shortly after starting these vitamins and they were getting worse and worse. I’ve stopped the vitamins for now but is that a common side effect with Magnesium? Does it have a laxative effect? I’m really upset because my migraines were 90% better but couldn’t deal with the stomach issues. Thanks for any advice/guidance. Happy New Year!

in progress 0
Jenni 3 years 0 Answers 222 views 0

Answers ( No )

  1. Small doses throughout the day. What type of magnesium was it. Try a different type

  2. Ok good idea. I'll have to check, just from Walgreens.

  3. Probably Magnesium oxide. Try magnesium malate, glycinate

  4. Work up slowly to 5 mg per pound of body weight for maintenance dose. Spread throughout the day

  5. Walgreens has Doctors Best brand in a different section. Try the Mg glycine.

  6. Thank you both so much 🙂

  7. I have not had any gastro symptoms with mag chloride or mag taurate.

  8. Use mag glycinate for greater bowel tolerance.

Leave an answer

Browse
Browse

Captcha Click on image to update the captcha .